# SDR SIMA20170923001

- Difficulty date: September 23, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 32,898 hours, 28,634 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 7527
- Condition: Failed
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 14000 FT MSL SPOILER FAIL EICAS MESSAGE AND OPEN SPOILER INDICATION.  FA REPORTED NO PANELS DEPLOYED & AIRCRAFT DID NOT FEEL AS IF THEY WERE DEPLOYED MESSAGE WENT AWAY AT 300' MSL.  TROUBLESHOT CMC MESSASGE OTBD SPOILER FAIL IAW FIM 27-63-00-810-807-A.  FOUND THE RT OTBD PROXIMITY SENSOR TO BE BAD.  REMOVED AND REPLACED THE RT OTBD PROXIMITY SENSOR IAW  AMM 27-63-04.  OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
